# SDR UPS805131

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690UP
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LEFT WING LOWER TRAILING EDGE PANEL DELAMINATED.  REPAIRED IAW EO B747-5730-7572A, FIXED COMPOSITE PANEL A-BEAM OF WING GEAR IAW SRM 51-10-01, SRM 51-40-09.
